# SDR ASOA201201546

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 23,427 hours, 21,004 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE FAILED ON DESCENT, ATTEMPTED ONE RESTART, WOULD NOT RESTART.  COMPLIED WITH WO 246732, LEFT ENGINE CHANGE.   ACFT RETURNED TO SERVICE.
